# SDR DALA1135589880

- Difficulty date: May 9, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS AREAS OF CORROSION FROM BS 200 TO 315, RBL 22.  REMOVED CORROSION AT (3 AREAS) STA 237, 285, AND 294 ON SEAT TRACK RBL 22, OUT OF LIMITS IAW SRM 53-05, FIG 4B, SHEET 1.  REMOVED SEAT TRACK RECEIVED NEW SEAT TRACK LOCATED AND DRILLED, ALL IAW SRM 51-30-0.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-5, FIG 2, PAGE 3, AND SRM 51-30-1.
